A 35-year-old member asked:
Disclaimer

is there any truth that the hpv vaccine has been linked to causing neurological adverse reactions?

1 doctor answer
Dr. Jay Park
Dr. Jay Park answered
50 years experience Pediatrics
See below: Some vaccine recipients experience syncope (fainting) shortly after the injection, with no long-term adverse effect.
Answered on Dec 13, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old member asked:
Dr. Sabina Ben-Zion
20 years experience Pediatrics
Probably: An adverse reaction such as passing out, sore arm, headache, etc. Are not considered contraindications to receiving further doses. Allergic reactions ... Read More
3
3 thanks
A 27-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Seems coincidental: Rabipur is a Purified Chick Embryo Cell Vaccine (PCECV), not known to CAUSE neurological side effects. A rare patient can get neurological problems af ... Read More
A 18-year-old female asked:
Dr. Hasan Khondker
13 years experience Internal Medicine
Not common but: possible however the best prevention is vaccines and safe sex
1
1 thank
A 30-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
No: It will not influence the hormonal system at all.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month